# SDR AALA20001842

- Difficulty date: November 4, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Condition: Leaking
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 433 - EN ROUTE DFW-MEX AT 7000 FEET, FLIGHT ATTENDANT NOTIFIED COCKPIT OF SMOKE IN CABIN.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED APU AND ACCOMPLISHED PACK BURNOUT PER THE MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
